# SDR CA061023003

- Difficulty date: October 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 222001021145
- Condition: Scratched
- Location: Cyclic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL TUBE, PN 222-001-021-145 WAS INSTALLED ON WRONG SIDE OF PILOT CYCLIC STICK LOWER LEVER CAUSING A FOULING CONDITION WITH THE ACFT STRUCTURE IN THE MOST LT CYCLIC TRAVEL.
